# SDR CA140127003

- Difficulty date: January 17, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 5,426 hours
- Engine: Cont O200A
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 04504003
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CF-90-03, INSPECTION A CRACK WAS FOUND AT FORWARD FLANGE.  CRACK IS APPROXIMATELY 75 PERCENT AROUND THE CIRCUMFERENCE. THERE IS SEPERATION ALONG THE CRACK. EXHAUST TRAILS ARE FOUND INSIDE SHROUD AND WELL DOWN INTO HOT AIR DUCTING. MUFFLER IDENTIFIED AS HAVING 3 SMALL PIN HOLES IN 2008. HEAT SYSTEM INCAPACITAED AT THAT TIME FOR SAFETY REASONS, MUFFLER REMAINED IN SERVICE.
